# SDR R61A2019061230608

- Difficulty date: June 3, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 29,969 hours, 23,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085483001
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION FOUND AT AFT LOWER CORNER SEAL REST OF AFT L2 DOOR CUTOUT. REPLACED AFT PAX DOOR AFT LOWER CORNER SEAL REST IAW SRM 51-43-03 AND 51-43-04.
